Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Elevated patch from mustache to lip, changing color. Applying steroid cream. Advice?

Hi.... My husband is 47 years old. From past 2 months he has developed a long slightly elevated patch starting from the right corner of his moustache to the bottom of his lower lip on the right side. It's slightly scaly. He was prescribed a steroid cream for 10 days. It subsided but has come back again. Also the colour keeps changing , sometimes it looks pinkish red sometimes blackish. There's no itching. Pls advice.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for asking to HCM
Most of the skin lesions cured with steroid either given locally or orally, now even after giving the steroid the lesion is stll there, it is indication that it must be something else than for what a steroid given, you better have expert opinion from other dermatologist, ( If not consulted ) please consult skin specialist all skin lesion's diagnosis entirely depend upon the look of lesion, have nice day.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor